The Cause Is 1 Week Of Flatulence, Difficulty Swallowing And No Appetite?
Afternoon I want to ask, a week ago I experienced a feverish body and limp and dizzy and then the stomach felt bloated and difficult to swallow after that I checked into the health center and the doctor with gastric acid rose and then the medicine, after taking the medicine until it was finished, it was better but a few days ago my stomach feels bloated and hard to swallow and not even lust after eating and even drinking a few hours directly vomit. Do you think? Mksh
Good afternoon, thanks for asking at HealthReplies.com. Complaints of flatulence, difficulty swallowing, decreased appetite and so on that you feel can be related to stomach acid disease that you have and may or may not. When related, please note that often people with acid reflux disease can not really heal. If the trigger returns, then the symptoms of stomach acid will return again even though it has previously improved with medication. Among the triggers are stress, late eating, spicy, sour, oily foods, coffee, chocolate, coconut milk, fatigue, eating too much at one time, and going to sleep immediately after eating.
If not related, the causes can be even more diverse, including:
Gastrointestinal infections Gastric irritation Gastric ulcer ulcer disease Intestinal inflammation Symptoms of colds
Our advice, it would be better if you check your condition at the general practitioner first, so that it can be known through in-depth history collection, whether your complaint is more directed to the recurrence of gastric acid disease, or there are other conditions. The doctor will also do a physical examination by measuring blood pressure, heart rate and so forth that can help in establishing the diagnosis. The handling you will receive later depends on the results of this inspection.
Meanwhile, apply warm balm on your stomach, eat slowly in smaller portions, do not delay eating, get enough rest, consume warm water, and avoid cigarette smoke as well as stress. So, hopefully answering your question.